PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 116 | 1 | 43-48
Tytuł artykułu

A selection theorem of Helly type and its applications

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove an abstract selection theorem for set-valued mappings with compact convex values in a normed space. Some special cases of this result as well as its applications to separation theory and Hyers-Ulam stability of affine functions are also given.
Słowa kluczowe
Twórcy
  • Freie Universität Berlin, I Mathematisches Institut, Arnimallee 3, 14195 Berlin, Germany
  • Department Of Mathematics, Łódź Technical University, Bielsko-Biała Branch, Willowa 2, 43-309 Bielsko-Biała, Poland
Bibliografia
  • [1] K. Baron, J. Matkowski and K. Nikodem, A sandwich with convexity, Math. Pannonica 5 (1994), 139-144.
  • [2] D. H. Hyers and S. M. Ulam, Approximately convex functions, Proc. Amer. Math. Soc. 3 (1952), 821-828.
  • [3] K. Nikodem and S. Wąsowicz, A sandwich theorem and Hyers-Ulam stability of affine functions, Aequationes Math., to appear.
  • [4] F. A. Valentine, Convex Sets, McGraw-Hill, New York, 1964.
  • [5] S. Wasowicz, On affine selections of set-valued functions, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv116i1p43bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.